# SDR ABXA020362

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,817 hours, 63,811 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Annunciator
- Part number: M05122503
- Part serial: 1017
- Condition: Defective
- Location: Cockpit
- Part time: 624 hours, 623 cycles
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BEFORE TAKE-OFF, ELECTRICAL BURNING ODOR AND SMOKE IN COCKPIT APPEARED. VERIFIED PROBLEM, FOUND WATER INTRUSION IN LEFT FLIGHT DIRECTOR MODE ANNUNCIATOR ASSEMBLY. REMOVED AND REPLACED CAPTAIN'S FLIGHT DIRECTOR MODE ANNUNCIATOR. OPS CHECKED GOOD IAW DC-9 MM 34-25-00.
